Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some classes of flexible Lie-admissible algebras

Author: Hyo Chul Myung
Journal: Trans. Amer. Math. Soc. 167 (1972), 79-88
MSC: Primary 17A20
MathSciNet review: 0294419
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{A}$ be a finite-dimensional, flexible, Lie-admissible algebra over a field of characteristic $ \ne 2$. Suppose that $ {\mathfrak{A}^ - }$ has a split abelian Cartan subalgebra $ \mathfrak{H}$ which is nil in $ \mathfrak{A}$. It is shown that if every nonzero root space of $ {\mathfrak{A}^ - }$ for $ \mathfrak{H}$ is one-dimensional and the center of $ {\mathfrak{A}^ - }$ is 0, then $ \mathfrak{A}$ is a Lie algebra isomorphic to $ {\mathfrak{A}^ - }$. This generalizes the known result obtained by Laufer and Tomber for the case that $ {\mathfrak{A}^ - }$ is simple over an algebraically closed field of characteristic 0 and $ \mathfrak{A}$ is power-associative. We also give a condition that a Levi-factor of $ {\mathfrak{A}^ - }$ be an ideal of $ \mathfrak{A}$ when the solvable radical of $ {\mathfrak{A}^ - }$ is nilpotent. These results yield some interesting applications to the case that $ {\mathfrak{A}^ - }$ is classical or reductive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17A20

Retrieve articles in all journals with MSC: 17A20

Additional Information

Keywords: Flexible algebra, power-associative algebra, Lie-admissible algebra, nilalgebra, Cartan subalgebra, root space, classical Lie algebra, Levi-factor, reductive Lie algebra
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society